Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Global attractors for the suspension bridge equations with nonlinear damping


Authors: Jong-Yeoul Park and Jum-Ran Kang
Journal: Quart. Appl. Math. 69 (2011), 465-475
MSC (2010): Primary 35B40, 35B41, 35Q35
Published electronically: April 25, 2011
MathSciNet review: 2850741
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the existence of a global attractor for the suspension bridge equations with nonlinear damping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35B40, 35B41, 35Q35

Retrieve articles in all journals with MSC (2010): 35B40, 35B41, 35Q35


Additional Information

Jong-Yeoul Park
Affiliation: Department of Mathematics, Pusan National University, Busan 609-735, Korea
Email: jyepark@pusan.ac.kr

Jum-Ran Kang
Affiliation: Department of Mathematics, Dong-A University, Busan 604-714, Korea
Email: jrkang@donga.ac.kr

DOI: http://dx.doi.org/10.1090/S0033-569X-2011-01259-1
PII: S 0033-569X(2011)01259-1
Keywords: Suspension bridge equations, Global attractor, Nonlinear damping
Received by editor(s): November 25, 2009
Published electronically: April 25, 2011
Additional Notes: The second author is the corresponding author
Article copyright: © Copyright 2011 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website